It is currently Wed Aug 16, 2017 8:03 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sat Apr 07, 2012 9:57 am 
Offline
New Poster
New Poster

Joined: Sat Apr 07, 2012 5:18 am
Posts: 1
IM ASKING ANYONE WHO KNOWS ...AT MY FIRST INDUCTION IT WENT FINE BUT AFTER ABOUT 16-18 HRS I TRIED TO LAY DOWN I COULDNT SLEEP VERY RESTLESS MUCSLE ACHING..SO I INCREASE MY DOSE TO ANOTHER HALF A STRIP...MY QUESTION IS... IS 10MG A LARGE DOSE FOR SOMEONE WHOS ONLY BEEN TAKING OXYS FOR 6 MONTHS AND AT ABOUT 50-60MG A DAY????....AND HOW LONG SHOULD I WAIT BEFORE I START MY TAPER I DONT WANT TO GET TO FAR INTO THE SUBOXONES???IM ONLY USING IT TO FLUSH THE OXYS AND TO BE ABLE TO TAPER WITH SUCCESS...AND ALSO I STILL HAVE NOT SLEPT NO R.E.M. SLEEP WHY IS THAT AND WHEN WILL I BE ABLE TO SLEEP???


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 09, 2012 7:03 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm sorry you haven't received any responses yet....it's been two days already...how are you doing now? Let us know and we'll see if we can help you out still.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 09, 2012 11:58 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Mar 14, 2012 10:08 am
Posts: 62
I have only been on sub for 2 months so i can't really advise but i can tell you how it has went for me. i took percocet only and at the worst hit 120 mg a day but it usually ranged 60-100mg of percocet 10 . this was over about an 8 month period starting with onlt perc 5 taking only 20-30mg a day of course increased over the months until i hit that high dose and terribel withdrawl wheni ran out of my script early and knew i had a problem that needed fixed. I was started on 16 mg a day 2 8mg film strips. i had lots of side effects at first.. insomnia being the worst at first .. just laying there awake most of the night, bad headaches and anxiety.. over time the side effects faded and my dosage leveled off. i questioned in another post if i could be ready to taper a bit, and the answers i got were definitely worth thinking over.. not to taper too quick without being prepared to facce some cravings ect. there s a lot more to it than just tapering right away it seems, but everyone is different and it depends on your situation, as to why you were taking oxy, what made you get on subs, are you prepared to taper and not feel the need to take any pills and much more. The side effects almost scared me off subs but i hung in there and they did get better. i dont know if this is any help but it's what has worked for me.. also depending on other factors i know some docs do allow a sleep aide if the insomnia doesn't go away... so i would def call your doc office and tell them your side effects and see what they can do. My doc office is pretty good and helpful and even let me stay on my anti anxiety meds with sub which has been pertinent to me staying on sub since i had panci attack issues prior. good luck and keep us posted !


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group